# SDR J6B20240610000014

- Difficulty date: September 17, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FR 349 AFT FACE BETWEEN STGR 26L AND 25R SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   BLENDED OUT CORROSION AT AVIONICS BAY FR349 AFT FACE BETWEEN STGR26L AND STGR25R. NDT PERFORMED BY BARON NDT LLC FAA CRS #5NDR545D REPORT #$101223-2. ORIGINAL THICKNESS 0.063", MATERIAL LOSS 0.002", REAMAINING MATERIAL IS 0.061". FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-00-00
